Iterative Continuous Collocation Method for Solving Nonlinear Volterra Integral Equations
Kragujevac Journal of Mathematics, Tome 46 (2022) no. 4, p. 635
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
This paper is concerned with the numerical solution of nonlinear Volterra integral equations. The main purpose of this work is to provide a new numerical approach based on the use of continuous collocation Lagrange polynomials for the numerical solution of nonlinear Volterra integral equations. It is shown that this method is convergent. The results are compared with the results obtained by other well-known numerical methods to prove the effectiveness of the presented algorithm.
Classification :
45L05 65R20
Keywords: Nonlinear Volterra integral equation, continuous collocation method, iterative method, Lagrange polynomials
Keywords: Nonlinear Volterra integral equation, continuous collocation method, iterative method, Lagrange polynomials
@article{KJM_2022_46_4_a8,
author = {K. Rouibah and A. Bellour and P. Lima and E. Rawashdeh},
title = {Iterative {Continuous} {Collocation} {Method} for {Solving} {Nonlinear} {Volterra} {Integral} {Equations}},
journal = {Kragujevac Journal of Mathematics},
pages = {635 },
year = {2022},
volume = {46},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2022_46_4_a8/}
}
TY - JOUR AU - K. Rouibah AU - A. Bellour AU - P. Lima AU - E. Rawashdeh TI - Iterative Continuous Collocation Method for Solving Nonlinear Volterra Integral Equations JO - Kragujevac Journal of Mathematics PY - 2022 SP - 635 VL - 46 IS - 4 UR - http://geodesic.mathdoc.fr/item/KJM_2022_46_4_a8/ LA - en ID - KJM_2022_46_4_a8 ER -
%0 Journal Article %A K. Rouibah %A A. Bellour %A P. Lima %A E. Rawashdeh %T Iterative Continuous Collocation Method for Solving Nonlinear Volterra Integral Equations %J Kragujevac Journal of Mathematics %D 2022 %P 635 %V 46 %N 4 %U http://geodesic.mathdoc.fr/item/KJM_2022_46_4_a8/ %G en %F KJM_2022_46_4_a8
K. Rouibah; A. Bellour; P. Lima; E. Rawashdeh. Iterative Continuous Collocation Method for Solving Nonlinear Volterra Integral Equations. Kragujevac Journal of Mathematics, Tome 46 (2022) no. 4, p. 635 . http://geodesic.mathdoc.fr/item/KJM_2022_46_4_a8/